RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2018, Volume 58, Number 12, Pages 2014–2025 (Mi zvmmf10802)  

This article is cited in 1 scientific paper (total in 1 paper)

Existence conditions of negative eigenvalues in the regular Sturm–Liouville boundary value problem and explicit expressions for their number

S. V. Kurochkin

Dorodnicyn Computing Center, Federal Research Center “Computer Science and Control”, Russian Academy of Sciences, Moscow, Russia

Abstract: For the regular Sturm–Liouville boundary value problem with general nonseparated self-adjoint boundary conditions, conditions for the existence of zero and negative eigenvalues and expressions for their number are obtained. The conditions are expresses in a closed form, and the coefficient functions of the original equation appear in these conditions indirectly through a single numerical characteristic.

Key words: Sturm–Liouville equation, boundary value problem, eigenvalue.

DOI: https://doi.org/10.31857/S004446690003549-4

References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2018, 58:12, 1937–1947

Bibliographic databases:

UDC: 517.927.25, 517.984.5
Received: 23.10.2017

Citation: S. V. Kurochkin, “Existence conditions of negative eigenvalues in the regular Sturm–Liouville boundary value problem and explicit expressions for their number”, Zh. Vychisl. Mat. Mat. Fiz., 58:12 (2018), 2014–2025; Comput. Math. Math. Phys., 58:12 (2018), 1937–1947

Citation in format AMSBIB
\Bibitem{Kur18}
\by S.~V.~Kurochkin
\paper Existence conditions of negative eigenvalues in the regular Sturm--Liouville boundary value problem and explicit expressions for their number
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2018
\vol 58
\issue 12
\pages 2014--2025
\mathnet{http://mi.mathnet.ru/zvmmf10802}
\crossref{https://doi.org/10.31857/S004446690003549-4}
\elib{http://elibrary.ru/item.asp?id=36759174}
\transl
\jour Comput. Math. Math. Phys.
\yr 2018
\vol 58
\issue 12
\pages 1937--1947
\crossref{https://doi.org/10.1134/S096554251812014X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000458237300004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85062066342}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10802
  • http://mi.mathnet.ru/eng/zvmmf/v58/i12/p2014

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Vladimirov, “O variatsionnykh printsipakh dlya samosopryazhennykh gamiltonovykh sistem”, Matem. zametki, 107:4 (2020), 633–636  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:91
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020